Alert archive / Colorado / Freeze Warnings in 2018

Freeze Warning 3, NWS Pueblo, CO

October 9, 201815 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Oct 9, 2018, 2:47 PM MDT for 15 counties in Colorado. It took effect at Oct 10, 2018, 12:00 AM MDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 9, 2018, 2:47 PM MDT (20:47 UTC)
In effect from
Oct 10, 2018, 12:00 AM MDT
Expired
Oct 10, 2018, 10:00 AM MDT
In force
10 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 45 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 6:45 AM MDTSNOW 14 Nw Peterson Afb, CO
Oct 10, 8:18 AM MDTSNOW 12 Nw Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

493 
WWUS75 KPUB 092047
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
247 PM MDT Tue Oct 9 2018

COZ083>089-093>099-100500-
/O.UPG.KPUB.FZ.A.0003.181010T0600Z-181010T1600Z/
/O.NEW.KPUB.FZ.W.0003.181010T0600Z-181010T1600Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, 
Peterson AFB, Pueblo, Walsenburg, Trinidad, Ordway, 
Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, 
Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh
247 PM MDT Tue Oct 9 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT
WEDNESDAY...

The National Weather Service in Pueblo has issued a Freeze
Warning, which is in effect from midnight tonight to 10 AM MDT
Wednesday. The Freeze Watch is no longer in effect. 

* LOCATION...The Southeast Colorado Plains, including El Paso, 
  Eastern Fremont, Pueblo, Huerfano, Las Animas, Crowley, Otero, 
  Bent, Kiowa, Prowers and Baca Counties. 

* TEMPERATURE...Low temperatures will fall into the upper 20s to 
  lower 30s Wednesday morning. 

* IMPACT...Tender plants will be damaged or killed by the cold. 
  Outdoor irrigation, including garden spigots and sprinkler 
  systems, could be damaged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or 
highly likely. These conditions will kill crops and other 
sensitive vegetation.

&&

$$
3 follow-up statements
584 
WWUS75 KPUB 092136
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
336 PM MDT Tue Oct 9 2018

COZ069-100545-
/O.EXA.KPUB.FZ.W.0003.181010T0600Z-181010T1600Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
INCLUDING Center and Del Norte
336 PM MDT Tue Oct 9 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT
WEDNESDAY...

The National Weather Service in Pueblo has issued a Freeze
Warning, which is in effect from midnight tonight to 10 AM MDT
Wednesday. 

* LOCATION...The northern San Luis Valley.

* TEMPERATURE...Low temperatures will fall into the upper 20s to 
  lower 30s Wednesday morning. 

* IMPACT...Tender plants will be damaged or killed by the cold. 
  Outdoor irrigation, including garden spigots and sprinkler 
  systems, could be damaged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

COZ083>089-093>099-100545-
/O.CON.KPUB.FZ.W.0003.181010T0600Z-181010T1600Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, 
Peterson AFB, Pueblo, Walsenburg, Trinidad, Ordway, 
Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, 
Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh
336 PM MDT Tue Oct 9 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM MDT WEDNESDAY...

* LOCATION...The Southeast Colorado Plains, including El Paso, 
  Eastern Fremont, Pueblo, Huerfano, Las Animas, Crowley, Otero, 
  Bent, Kiowa, Prowers and Baca Counties. 

* TEMPERATURE...Low temperatures will fall into the upper 20s to 
  lower 30s Wednesday morning. 

* IMPACT...Tender plants will be damaged or killed by the cold. 
  Outdoor irrigation, including garden spigots and sprinkler 
  systems, could be damaged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
407 
WWUS75 KPUB 100411
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1011 PM MDT Tue Oct 9 2018

COZ069-083>089-093>099-101300-
/O.CON.KPUB.FZ.W.0003.181010T0600Z-181010T1600Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Center, Del Norte, Canon City, Penrose, Black Forest, 
Colorado Springs, Peterson AFB, Pueblo, Walsenburg, Trinidad, 
Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, 
Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh
1011 PM MDT Tue Oct 9 2018

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT 
WEDNESDAY...

* LOCATION...The southeastern Colorado Plains, including El Paso,
  eastern Fremont, Pueblo, Huerfano, Las Animas, Crowley, Otero,
  Bent, Kiowa, Prowers and Baca Counties as well as the northern
  San Luis Valley. 

* TEMPERATURE...Minimum temperatures will fall into the upper 20s
  to lower 30s Wednesday morning. 

* IMPACT...Tender plants will be damaged or killed by the cold. 
  Outdoor irrigation, including garden spigots and sprinkler 
  systems, could be damaged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
490 
WWUS75 KPUB 101005
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
405 AM MDT Wed Oct 10 2018

COZ069-083>089-093>099-101815-
/O.NEW.KPUB.FZ.A.0004.181011T0500Z-181011T1600Z/
/O.CON.KPUB.FZ.W.0003.000000T0000Z-181010T1600Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Center, Del Norte, Canon City, Penrose, Black Forest, 
Colorado Springs, Peterson AFB, Pueblo, Walsenburg, Trinidad, 
Ordway, Olney Springs, La Junta, Rocky Ford, Branson, Kim, Eads, 
Sheridan Lake, Las Animas, Lamar, Springfield, and Walsh
405 AM MDT Wed Oct 10 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS
MORNING...
...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

The National Weather Service in Pueblo has continued a Freeze 
Warning until 10 MDT this morning. In addition, the National 
Weather Service in Pueblo has issued a Freeze Watch for late 
tonight through Thursday morning.

* LOCATION...The southeastern Colorado Plains, including El Paso,
  eastern Fremont, Pueblo, Huerfano, Las Animas, Crowley, Otero,
  Bent, Kiowa, Prowers and Baca Counties as well as the northern San
  Luis Valley. 

* TEMPERATURE...Low temperatures in the upper 20s to lower 30s 
  this morning and again Thursday morning.

* IMPACT...Tender plants may be damaged or killed by the cold.
  Outdoor irrigation, including garden spigots and sprinkler
  systems, could be damaged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. A Freeze Watch means sub-freezing temperatures are
possible. Tender plants should be covered or brought indoors.
Garden hoses should be disconnected. Sprinkler systems or other
exposed plumbing should be drained or properly insulated.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 9, 11:21 AM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Oct 9, 11:21 AM MDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1121 AM MDT Tue Oct 9 2018

.UPDATE...
Issued at 1005 AM MDT Tue Oct 9 2018

Updated forecast to increase pops for the I-25 corridor this
morning and to take down Freeze Warning for the San Luis Valley.
Still looks like deformation band precipitation will be lifting
northward across the area today as the upper trof ejects to the
northeast across CO. Next system will be dropping into northern
UT tonight with another round of snow expected for the central
mountains late tonight through Wednesday. -KT

&&

.SHORT TERM...(Today and tonight)
Issued at 503 AM MDT Tue Oct 9 2018

...Cold with Showers...

Negative tilt upper trough over New Mexico early this morning will
eject northeast across southern Colorado today.  This will bring
enough upslope component to the low and mid levels for showers
across most of eastern Colorado today into this evening.  The
mountains and high valleys will be a little west of the trough axis,
reducing the shower coverage in those areas.  This system doesn't
have a lot of cold air to work with and ground temperatures are
still quite warm due to recent latest season heat.  So not expecting
much, if any, snow accumulation across most of the lower elevations
today.  However, precipitation intensities may reach high enough
levels to drag the melting level down locally at times across the
plains.  This could allow a few wet flakes to mix in at times. Also,
elevations above 6,000 feet, such as most of El Paso and Las Animas
Counties, could see some light, slushy accumulations, mainly on
grassy areas.  But, for the most part, mainly just rain showers
across most of the plains today.  For the mountains, generally 3-7
inches of snow is expected above 10,000 feet by Wednesday morning.
Below 10,000 feet, lighter accumulations of 1-3 inches will be
possible.  Parts of the Upper Arkansas and Wet Mountain Valleys
could see local wet accumulations up to around an inch as well.  For
the San Luis Valley, precip chances will generally be lower than for
other areas but there could still be a spotty dusting of wet snow.

Tonight, precipitation will linger across the plains as it pulls
slowly north and eastward, out of the area.  Meanwhile, additional
snow showers will continue to move across the Continental Divide.
Because of the moisture and showers that will linger through the
night, the low temperature forecast for Wednesday morning becomes
very challenging.  Despite a sufficiently cold airmass, if there are
too many insulating clouds, a hard freeze may not occur.  Thus, will
stay with a Freeze Watch across the plains for now and let the day
shift make the call on the need for a Warning.

.LONG TERM...(Wednesday through Monday)
Issued at 503 AM MDT Tue Oct 9 2018

Wednesday and Wednesday Night...

A second deep shortwave trough and its associated jet streak will
propagate into the region Wednesday morning, delivering another 5 to
8 inches of fresh snowfall over the Sawatch Mountains, 3 to 5 inches
for the San Juan Mountains, and 1 to 3 inches for the Sangre de
Cristo Mountains. Snow levels are around 6,500 ft over the northern
reaches of the region and around 9,000 ft over the southern reaches
of the region. The Palmer Divide could see some light snow showers
in the morning hours on Wednesday, but it will mainly see rain as
day time heating occurs. Gusty winds are expected over the San Luis
Valley during the afternoon hours. High temperatures will be
seasonably low with temperatures across the plains ranging from the
low 40s to the low 60s, cooler north and warmer south. Some
southwesterly winds are expected over the southern plains, which
will help warm the air by mixing. High temperatures in the mountain
valleys will be in the upper 40s to mid 50s and the mountains will
range from the 20s to 30s. Lingering snow showers will persist over
the Continental Divide through the overnight hours, but overall,
precipitation is expected to come to a halt by the evening hours
after the shortwave passes by. That shortwave will be replaced by
building heights and southwesterly flow aloft. Low temperatures
overnight will span the upper 20s to mid 30s for the plains and 20s
for the mountain valleys.

Thursday into Friday...

Over the eastern plains Thursday, there appears to be some
stratiform rain developing due to WAA and general upglide, as a weak
lee cyclone develops off of the Rockies. The lee cyclone will also
cause some mixing near the New Mexico and Colorado border, causing
the high temperatures to warm around 70F in the greater Trinidad
area. The warmth in that region should be isolated, since the lee
cyclone will bring upslope easterly winds over the rest of the
region, which should keep the temperatures cooler. The stratiform
rain should dissipate overnight as the lee cyclone propagates east.

Friday will be dry and will warm up slightly as the upper level flow
shifts from northwesterly to westerly, enabling some downslope flow
off the Rockies.

Saturday through Monday...

The remnants of Hurricane Sergio will make its way across the
southwestern U.S. beginning Friday afternoon. As of right now,
Sergio is expected to track south of Colorado, bringing some
rainfall over Baca County Saturday afternoon, but model trends
continue to move the low pressure center of Sergio further south. If
the GFS model output verifies, the ageostrophic accelerations from
wind being forced along Rocky Mountains will create gusty northerly
winds as Sergio propagates by. During the overnight hours of
Saturday into Sunday, a cold front is also expected to move over
Southern Colorado, bringing a colder air mass and gusty northerly
winds as well. The result of the two weather systems will be
prolonged gusty and chilly northerly winds across the plains. Of
course, the outcome of this portion of the extended forecast is
subject to change, especially as Sergio nears land.

It is also important to note, that the current guidance indicates
that snow levels would be low enough to give the eastern plains its
first snowfall of the year Saturday night into Sunday morning. As of
right now, that statement is just a "heads-up", since the
probability is low.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1112 AM MDT Tue Oct 9 2018

Rain will spread northward into the KCOS terminal around 18z which
should cause MVFR cigs to drop back into the IFR category. Could
be a brief mix to snow at times, but no accumulation is expected.
KPUB will continue to see IFR conditions and with brief bouts of
MVFR at times when rain lets up. Rain should pull off to the
northeast of both terminals around 22 to 23z with slight
improvement in cigs. Winds will shift around to the southeast
which will cause cigs to lower again overnight with the potential
for IFR to LIFR conditions at KCOS again towards morning.

KALS will remain VFR, with a chance of rain showers spreading into
the area during the afternoon. Brief drops in cigs to MVFR will be
possible if a heavier shower affects the region, but cigs are more
likely to remain VFR. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late tonight through Wednesday morning for
COZ083>089-093>099.

&&

UPDATE...KT
SHORT TERM...LW
LONG TERM...SKELLY
AVIATION...KT
Hazardous weather outlook, Oct 9, 10:21 AM MDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1021 AM MDT Tue Oct 9 2018

COZ058>089-093>099-101630-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1021 AM MDT Tue Oct 9 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A moist, fall storm system will track northeast across southern
Colorado today, bringing snow showers to elevations above 6,000
feet.  The mountains above 10,000 feet will see 3 to 7 inches of
snow by Wednesday morning with 1 to 3 inches possible below 10,000
feet, down to about 6,000 feet. Elsewhere, there could be some wet
snow flakes mixed in with the rain at times but little or no
accumulation is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Snow is expected to continue Wednesday morning bringing 5 to 8
inches of fresh snowfall over the Sawatch Mountains, 3 to 5 inches
for the San Juan Mountains, and 1 to 3 inches for the Sangre de
Cristo Mountains. Mountain passes and high elevation roads could
become hazardous during periods with moderate to heavy snowfall as
visibilities may be lowered and roads may be slippery. Gusty winds
over the higher elevated roads could pose an issue in conjunction
with the slippery roads and low visibilities. Intermittent snow is
forecast to continue over the Sawatch Mountains throughout the week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible at elevations above 6,000 feet today.

31/31

In the hours before

Local storm report, Oct 9, 11:28 AM MDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             2 NE LEADVILLE          39.27N 106.27W
10/09/2018  M3.7 INCH        LAKE               CO   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:47 PM MDTWinter Weather AdvisoryPUBChaffee, Lake, Saguache24 hr

Nearby

Freeze Warnings in Colorado, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.